# SDR HALA2011111900531

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 16,623 hours, 40,125 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 473465
- Part serial: 0864
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 16,616 hours, 40,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON PREFLIGHT OBSERVED RT ENGINE FIRE LEVEL 3 ALERT DISPLAYED WITH AURAL WARNING, FOLLOWED BY ENGINE DETECTION RT FAILED LEVEL 1 ALERT.  R & R RT ENGINE FCDU IAW AMM 26-11-01. OPS CHECKED NORMAL. NO DEFECTS NOTED.
